Problems On Bisoprolol Or My Health?

Updated



Conversation Starter

Bob2888 Says:


Hi, I am a 34 year old male.

For the last 2-3 years I had palpitations and 1-2 episodes of Spvt (or short Atrial fibrillation lasting 10-30 seconds) per Month. (My cardiologist said that based on my symptoms).

I have done Ecg, Echo, holter and a stress test. All results were fine.

But, I was scared a lot by those episodes and over time, a doctor suggested me to take a low dose of some Beta blockers.

I have happily accepted that...

Before this, I was able to walk 1 hour every day (without any problems) and live a regular life (except playing sports since it could trigger the spvt sometimes).

In January 2015, I started to take the lowest those of Nebivolol. Everything was fine for the first few weeks, but then I started to experience breathing problems, while walking, sitting, watching tv, everything. Also, I have realized that I could walk less and less in those days. From 1 hour of walking before beta blockers, I dropped to 10-15 minutes of walking. Also, my episodes of Spvt suddenly started to repeat more often than without Beta blockers.

After 3 Months, I have asked my doctor for a different BB, since this one wasn't helping. She gave me 1,25 Mg of Bisoprolol. For the first 10 days, it was good, but then my breathing, walking and everything started to be even worse than on Nebivolol. I thought that it is normal side effect, and I have continued Bisoprolol for the next 7 Months.

My breathing didn't get better over time. Also, over time, I have developed a new problem: for 2-3 days I would feel fine, I could walk, and do excercise without any problem. And then, on the 4th day, without any reason, I couldn't get out of bed. I would be extremely tired, my heart would race when I would stand up (for 10-20 seconds) or after any change of position, urinating, bending down, everything. But the worst part, my lungs would feel "totally dead" on those days. As if you gave some kind of anesthesia to my lungs, and I would feel as if I can't breath at all automatically. I could breath only "manualy". I felt as if the brain is not sending signals to my lungs at all. Also, on these days, I couldn't walk at all. After 1-2 minutes, I would be "dead". My heart would feel as if it can't beat/go faster, and lungs were just dead all the time. I would have zero amount of air or energy.

The strangest thing is, on the next day, I would feel more or less 100% fine. I could walk 15-20 minutes without too much problems, do excercise and a normal activity, and the lungs would breathe almost "normal".

But then again, after 2-3 good days, I would have 1-2 days where I couldn't do virtually do any physical activity. I have read a lot of other topics here, and I had all similar side effects: being tired, troubles with breathing, no energy, flu-like feel, feeling like you have 80 years, feeling totally down all the time due to all symptoms...

I thought that I need more "activity" and tried to walk more often, but it didn't help. On days when I would fell "bad", if I would walk, breathing and other symptoms would only get worse and the "episode" of "a bad day" would then last for 2-3 days instead of 1 day.

So, basically, the only solution was to lie in bed the whole day and not do anything, because everything causes enormous stress to lungs/heart and everything just turns even worse...

In October, I decided to lower my dose of Bisoprolol, and over the last 2 Months, I have lowered the dose from 1,25 Mg to 0,60 Mg and 0,30 Mg. But breathing problems and "bad days" were still here.

Now, I haven't took Bisoprolol for the last 14 days. I have slightly more energy, I am not that tired, but symptoms of breathing problems and "bad days" when I can barely walk are still here and they are repeating each 3-4 days.

Also, before taking BB, my BP was 120-130. In the last few Months with Biso, my BP dropped to 95-100-105. And BP was around 105 all the time for the first 10 days (after stopping it), but in the last 2 days, a rebound effect kicked in, and I have a BP around 145-150 more or less.

Now, please, can anyone help? Do any of you have these "bad days" when you can barely walk to a kitchen? When I go to my doctor, he says: Your heart is fine, according to tests, I don't know what to do.

Since when I started to use BB; my health deteriorated a lot.

And now, 14 days after quitting, I still feel equally as bad (those bad days) and now even my BP jumped a lot.

It could be that my health deteriorated (not because of BB), but all my results are fine (I have done Ecg and Echo 2 Months ago), they were all "fine"...

Doctors and tests say that I should be fine, while I can barely get out of bed on some days.

Thanks, cheers



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

Medication suggestions for several health problems
I have arthritis in almost every joint in my body. I have narrowing of the vertebrae, leg and feet neuropathy, knees are...
My health problems
I. Am advised to take tayo k 60 once in 15 days for 6 montgscas my vitamin d was 9. Is it enough? Can I stop after 6 mon...
Quering health problems solution
I was allergic rhinitis, operated in 2005, now I am feeling throat sores, eye dryness& burning sensation, some times...
finding doctors that treat health problems as well we pain
Have an excellent doc but he does not practice pain management due to dea regulations and paperwork etc i need a family ... 2 replies
Doctors may like patients better who do not have many health problems. What do you think?
I got over breast cancer over 5 years ago. I have fibromyalgia, asthma, lots of different problems with my back. I live ... 1 reply
Bisoprolol Concore 2.5mg tablet
I was diagnosed with mitral valve prolapse 2 and 1/2 weeks now...the cardiologist prescribed me with beta blocker named ... 1 reply
Health problems
After taking tablet depran h I am having sudden attacks of anxiety, hot flushes, passed four stools, could these be the ...
Needing help with some health problems
Palagi po sumasakit ulo ko lalo na pag pagod ako or kulang sa tulog. Pag gagalaw ako sobrang sakit uupo or tatayo or any...
can horizon nj health fill my percocet 2 days early
Can I fill my Percocets 2 days early at Walgreens I'm always having trouble Can u give me a answer...
why won t medicare and united health paid for my prescription of chlord clidi 5 2 5m cap ocaa this the only medication that helps with stom
The medicine cost 200.00 dollars why doesn't someone let Medicare know this medicine is needed for a lot of seniors.... 3 replies



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 19 December 2015.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA